# SDR ABXA9700567

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S29149137075
- Condition: Corroded
- Location: Bs 176-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SEAT TRACK AT STA 176 TO 218 RBL 40 WAS FOUND CORRODED.  THE SEAT TRACK WAS REPLACED IAW DC9 SRM 51-30-1.
